# SDR SWAA2013093020574

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 34,469 hours, 22,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3952273502
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIRTY.  CLEANED GIRT BAR LATCHES IAW MM.
